Volume 10, No.1 (2017)


Special Issue

 

on

Fractional Calculus and Applications

 

Lead Editor:
Hari M. Srivastava,

Guest Editors:
Jocelyn Sabatier, Roberto Garrappa, Mohsen Zayernouri, Richard L.Magin and J.A.Tenreiro Machado


  1. Remarks on fractional derivatives of distributions
    Li, Chenkuan / Li, Changpin
    Abstract | PDF |


  2. On the solutions of partial integrodifferential equations of fractional order
    Akilandeeswari, Aruchamy / Balachandran, Krishnan / Rivero, Margarita / Trujillo, Juan J.
    Abstract | PDF |


  3. Stability and synchronization of delayed fractional-order projection neural network with piecewise constant argument of mixed type
    Tyagi, Swati / Abbas, Syed
    Abstract | PDF |


  4. Novel orthogonal functions for solving differential equations of arbitrary order
    Parand, Kourosh / Delkhosh, Mehdi / Nikarya, Mehran
    Abstract | PDF |


  5. Hardy-type inequalities for generalized fractional integral operators
    Iqbal, Sajid / Pečarić, Josip / Samraiz, Muhammad / Tomovski, Živorad
    Abstract | PDF |


  6. New fixed point results in rectangular metric space and application to fractional calculus
    Budhia, Lokesh / Kir, Mehmet / Gopal, Dhananjay / Kiziltunç, Hukmi
    Abstract | PDF |


  7. Solving multi-dimensional fractional integro-differential equations with the initial and boundary conditions by using multi-dimensional Laplace Transform method
    Kιlιçman, Adem / Ahmood, Wasan Ajeel
    Abstract | PDF |


  8. Time evolution of the approximate and stationary solutions of the Time-Fractional Forced-Damped-Wave equation
    El-Sayed, A. M. A. / Abdel-Rehim, E. A. / Hashem, A. S.
    Abstract | PDF |


  9. Erdélyi-Kober fractional integral operators from a statistical perspective (I)
    Mathai, A. M. / Haubold, H. J.
    Abstract | PDF |


  10. Functional Variable Method for conformable fractional modified KdV-ZK equation and Maccari system
    Çenesiz, Yücel / Tasbozan, Orkun / Kurt, Ali
    Abstract | PDF |


  11. On a multiple Čebyšev type functional defined by a generalized fractional integral operator
    Luo, Min-Jie / Raina, Ravinder Krishna
    Abstract | PDF |


  12. Uniform Euler approximation of solutions of fractional-order delayed cellular neural network on bounded intervals
    Tyagi, Swati / Abbas, Syed / Pinto, Manuel / Sepúlveda, Daniel
    Abstract | PDF |


  13. On the existence and uniqueness of solutions for fuzzy fractional differential equations
    Rivaz, A. / Fard, O. S. / Bidgoli, T. A.
    Abstract | PDF |


  14. A survey and new investigation on (n; n – k)-type boundary value problems for higher order impulsive fractional differential equations
    Liu, Yuji
    Abstract | PDF |


  15. Generalized Fuzzy Euler-Lagrange equations and transversality conditions
    Fard, Omid Solaymani / Almeida, Ricardo / Soolaki, Javad / Borzabadi, Akbar Hashemi
    Abstract | PDF |


  16. On the numerical solution of a fractional population growth model
    Hicdurmaz, Betul / Can, Emine
    Abstract | PDF |


  17. On the numerical solution of Bagley-Torvik equation via the Laplace transform
    Uddin, Marjan / Ahmad, Suleman
    Abstract | PDF |


  18. On a fractional advection dispersion equation in ℝℕ involving a critical nonlinearity
    Nyamoradi, Nemat / Eghbali, Nasrin / Nouri, Aliashraf
    Abstract | PDF |


  19. Marvels of fractional calculus
    Banerji, P. K. / Loonker, Deshna
    Abstract | PDF |


  20. On fractional order Mellin transform and some of its properties
    Omran, Maryam / Kiliçman, Adem
    Abstract | PDF |